D. Ota, T. Becker, T. Sturzenegger, and S. Chakravarthy, Computational Study of Resonance Suppression of Open Sunroofs, Journal of Fluids Engineering, vol.116, issue.4, pp.877-882, 1994.
DOI : 10.1115/1.2911864

C. Mellet, F. Létourneaux, F. Poisson, and C. Talotte, High speed train noise emission: Latest investigation of the aerodynamic/rolling noise contribution, Journal of Sound and Vibration, vol.293, issue.3-5, pp.3-5535, 2006.
DOI : 10.1016/j.jsv.2005.08.069

C. Rowley and D. Williams, DYNAMICS AND CONTROL OF HIGH-REYNOLDS-NUMBER FLOW OVER OPEN CAVITIES, Annual Review of Fluid Mechanics, vol.38, issue.1, pp.251-276, 2006.
DOI : 10.1146/annurev.fluid.38.050304.092057

A. Pelat, S. Félix, and V. Pagneux, On the use of leaky modes in open waveguides for the sound propagation modeling in street canyons, The Journal of the Acoustical Society of America, vol.126, issue.6, pp.2864-2872, 2009.
DOI : 10.1121/1.3259845

X. Gloerfelt, Cavity noise In: VKI Lectures, Aerodynamic noise from wall-bounded flows, 2009.

S. Illingworth, A. Morgans, and C. Rowley, Feedback control of flow resonances using balanced reduced-order models, Journal of Sound and Vibration, vol.330, issue.8, pp.1567-1581, 2011.
DOI : 10.1016/j.jsv.2010.10.030

S. Ortiz, C. Plenier, and P. Cobo, Efficient modeling and experimental validation of acoustic resonances in three-dimensional rectangular open cavities, Applied Acoustics, vol.74, issue.7, pp.949-957, 2013.
DOI : 10.1016/j.apacoust.2013.01.007

W. Koch, Acoustic Resonances in Rectangular Open Cavities, AIAA Journal, vol.43, issue.11, pp.2342-2349, 2005.
DOI : 10.2514/1.10975

J. Keller and D. Givoli, Exact non-reflecting boundary conditions, Journal of Computational Physics, vol.82, issue.1, pp.172-192, 1989.
DOI : 10.1016/0021-9991(89)90041-7

D. Givoli, Recent advances in the DtN FE Method, Archives of Computational Methods in Engineering, vol.119, issue.2, pp.71-116, 1999.
DOI : 10.1007/BF02736182

S. Tsynkov, Numerical solution of problems on unbounded domains. A review, Applied Numerical Mathematics, vol.27, issue.4, pp.465-532, 1998.
DOI : 10.1016/S0168-9274(98)00025-7

L. Fox, P. Henrici, and C. Moler, Approximations and Bounds for Eigenvalues of Elliptic Operators, SIAM Journal on Numerical Analysis, vol.4, issue.1, pp.89-102, 1967.
DOI : 10.1137/0704008

T. Betcke and L. Trefethen, Reviving the Method of Particular Solutions, SIAM Review, vol.47, issue.3, pp.469-491, 2005.
DOI : 10.1137/S0036144503437336

G. Chardon and L. Daudet, Low-complexity computation of plate eigenmodes with Vekua approximations and the method of particular solutions, Computational Mechanics, vol.198, issue.1, pp.982-992, 2013.
DOI : 10.1007/s00466-013-0859-2

URL : https://hal.archives-ouvertes.fr/hal-00823480

C. C. Tsai, D. L. Young, C. W. Chen, and C. M. Fan, The method of fundamental solutions for eigenproblems in domains with and without interior holes, Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol.211, issue.2069, pp.1443-1466, 2006.
DOI : 10.1098/rspa.2005.1626

A. Bayliss, M. Gunzburger, and E. Turkel, Boundary Conditions for the Numerical Solution of Elliptic Equations in Exterior Regions, SIAM Journal on Applied Mathematics, vol.42, issue.2, pp.430-451, 1982.
DOI : 10.1137/0142032

Y. Li and Z. Cendes, Modal expansion absorbing boundary conditions for two-dimensional electromagnetic scattering, IEEE Transactions on Magnetics, vol.29, issue.2, pp.1835-1838, 1993.
DOI : 10.1109/20.250763

M. Medvinsky, E. Turkel, and U. Hetmaniuk, Local absorbing boundary conditions for elliptical shaped boundaries, Journal of Computational Physics, vol.227, issue.18, pp.8254-8267, 2008.
DOI : 10.1016/j.jcp.2008.05.010

B. Engquist and A. Majda, Absorbing boundary conditions for numerical simulation of waves, Proceedings of the National Academy of Sciences, vol.74, issue.5, pp.1765-1766, 1977.
DOI : 10.1073/pnas.74.5.1765

L. Halpern and L. Trefethen, Wide???angle one???way wave equations, The Journal of the Acoustical Society of America, vol.84, issue.4, pp.1397-1404, 1988.
DOI : 10.1121/1.396586

E. Turkel, C. Farhat, and U. Hetmaniuk, Improved accuracy for the Helmholtz equation in unbounded domains, International Journal for Numerical Methods in Engineering, vol.59, issue.15, pp.1963-1988, 2004.
DOI : 10.1002/nme.882

I. Vekua, Novye metody re? senija ellipti? ckikh uravnenij (New Methods for Solving Elliptic Equations). OGIZ, Moskow and Leningrad, 1948.

P. Henrici, A survey of I. N. Vekua's theory of elliptic partial differential equations with analytic coefficients, Zeitschrift f??r angewandte Mathematik und Physik ZAMP, vol.3, issue.2, pp.169-203, 1957.
DOI : 10.1007/BF01600500

A. Moiola, A. Hiptmair, and I. Perugia, Plane wave approximation of homogeneous Helmholtz solutions, Zeitschrift f??r angewandte Mathematik und Physik, vol.21, issue.5, pp.809-837, 2011.
DOI : 10.1007/s00033-011-0147-y

S. Eisenstat, On the Rate of Convergence of the Bergman???Vekua Method for the Numerical Solution of Elliptic Boundary Value Problems, SIAM Journal on Numerical Analysis, vol.11, issue.3, pp.654-680, 1974.
DOI : 10.1137/0711053

M. Abramowitz and I. Stegun, Handbook of Mathematical Functions, American Journal of Physics, vol.34, issue.2, 1972.
DOI : 10.1119/1.1972842

E. Perrey-debain, Plane wave decomposition in the unit disc: Convergence estimates and computational aspects, Journal of Computational and Applied Mathematics, vol.193, issue.1, pp.140-156, 2006.
DOI : 10.1016/j.cam.2005.05.027